Kansas, 2026Wildfire and High Wind in Kansas, February 17 to 24, 2026
February 17 to 24, 2026 · NWS DDC · 35 events in 20 counties and zones
Strong mid-upper level trough ejected into the Plains early on February 17 which led to a rapid deepening of a surface cyclone. Strong winds developed behind the cold frontal passage, leading to numerous high wind reports across central and western Kansas.
Every event with a place to put it; 35 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- $325,000
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong mid-upper level trough ejected into the Plains early on February 17 which led to a rapid deepening of a surface cyclone. Strong winds developed behind the cold frontal passage, leading to numerous high wind reports across central and western Kansas. Large wildfires spread quickly as a result of the strong winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Feb 17, 10:55 AM CST, 0 minutes earlier. Its key messages:
- Dangerous wildfire conditions Tuesday afternoon with intense southwest to west winds and unseasonably warm temperatures. Damaging wind gusts and blowing dust are expected, especially west of US 283.
- Temperatures will show a gradual cooling trend for the remainder of the week, ending up back close to February normals.
- Some light snow is possible Friday night, but confidence is very low regarding coverage and amounts.
Area forecast discussion, Feb 17, 10:55 AM CST, 0 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1055 AM CST Tue Feb 17 2026
.KEY MESSAGES...
- Dangerous wildfire conditions Tuesday afternoon with intense
southwest to west winds and unseasonably warm temperatures.
Damaging wind gusts and blowing dust are expected, especially
west of US 283.
- Temperatures will show a gradual cooling trend for the
remainder of the week, ending up back close to February
normals.
- Some light snow is possible Friday night, but confidence is
very low regarding coverage and amounts.
&&
.DISCUSSION...
Issued at 1111 PM CST Mon Feb 16 2026
A strong 40-50 kt LLJ will continue through the overnight hours.
This will lead to S/SW sfc winds continuing through the morning
as well. This will result in incredibly mild lows tonight with
values ranging from the upper 40s in the north to the lower 50s
in the south. This is well above normal with the typical values
running in the 20s for this time of the year.
Attention then turns to Tuesday. A strong 150-160 kt 250 hPa jet
will swing out across the Great Plains. This will result in
rapid cyclogenesis with a sfc low deepening across the greater
region. The combination of the strong sfc low and mixing will
result in very strong winds tomorrow. S to SW winds will blow 30
to 40 mph with gusts over 50 mph. Gusts in the 60s will be
likely across a good portion of the FA. For more information on
winds, please refer to the High Wind Warning that is in effect.
Blowing dust and lower visibility will also be possible
tomorrow.
The combination of the strong winds, well above normal highs,
and low relative humidity will result in Red Flag conditions
Tuesday. Do not burn as any fire could become quickly out of
control. Please see the Red Flag Warning that is in effect for
more information on the fire danger for tomorrow.
For Wednesday, it will still be warm (although not as warm as
Tuesday). Highs should range from the upper 60s in the north to
the lower 70s in the south. Winds will not be as strong
Wednesday but still remain on the breezy side. This will result
in another day of high fire danger. The lowest relative humidity
is expected across the southwest/west zones. See the fire
weather headline that is currently in effect for more
information on the fire danger for Wednesday.
A strong cold front will move across the FA Thursday. This will
result with highs in the upper 40s in the north to the 50s in
the south. Right now the models and their ensemble counterparts
are trending drier with the fropa. The main impact will be
temperatures as well as an end to the fire danger by Thursday
and Friday. The weekend is looking fair and quiet. Highs in the
50s and lows in the 20s.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1055 AM CST Tue Feb 17 2026
Visible satellite imagery shows widespread overcast skies over
much of southwest KS, which is helping to limit the strong
southwesterly winds today by suppressing boundary layer mixing.
However, satellite trends suggest the cloud cover may begin to
erode from west to east in the next few hours, allowing
southwest winds to strengthen considerably into the 30-40 kt
range with gusts of 50+ kts through the afternoon. As a result,
blowing dust may drive visibility into MVFR. After sunset,
winds will begin to weaken, dropping to aoa 12 kts by 04-05Z
tonight.
&&
.FIRE WEATHER...
Issued at 425 AM CST Tue Feb 17 2026
Dangerous wildfire conditions are expected Tuesday afternoon,
especially west of US 283. Unseasonably warm temperatures in the
70s will drive minimum relative humidity to 10-15%. Intense
southwest winds are expected after 10 am, averaging 30-40 mph,
with gusts of 60-70 mph west of US 283. This combination will
create a volatile wildfire environment, especially west of US
283, and especially once the expected cirrus canopy clears
during the afternoon. Avoid all outdoor burning. Emergency
managers, fire managers, and fire crews in the field should
prepare for operations Tuesday afternoon. Any ignition will have
potential for becoming a wildfire quickly, spread rapidly, and
exhibit extreme fire behavior.
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CST /7 PM MST/ this evening for
KSZ030-031-043>046-061>066-074>081-084>090.
High Wind Warning until 6 PM CST /5 PM MST/ this evening for
KSZ043>045-061>064-074>078-084>088.
Fire Weather Watch from Wednesday morning through Wednesday
evening for KSZ061>063-074>077-084>087.
&&
DISCUSSION...Sugden
AVIATION...Springer
FIRE WEATHER...Turner
Hazardous weather outlook, Feb 17, 2:27 AM CST, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
227 AM CST Tue Feb 17 2026
KSZ030-031-043>046-061>066-074>081-084>090-180830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
227 AM CST Tue Feb 17 2026 /127 AM MST Tue Feb 17 2026/
This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.
.DAY ONE...Tuesday.
Dangerous wildfire conditions are expected Tuesday afternoon,
especially west of US 283. Unseasonably warm temperatures in the
70s will drive minimum relative humidity to 10-15%. Intense
southwest winds are expected after 10 am, averaging 30-40 mph,
with gusts of 60-70 mph west of US 283. This combination will
create a volatile wildfire environment, especially west of US 283,
and especially once the expected cirrus canopy clears during the
afternoon. Avoid all outdoor burning. Emergency managers, fire
managers, and fire crews in the field should prepare for
operations Tuesday afternoon. Any ignition will have potential for
becoming a wildfire quickly, spread rapidly, and exhibit extreme
fire behavior. Areas of blowing dust will reduce visibility and
make travel difficult.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Additional fire weather concerns are expected Wednesday, although
at a lower intensity compared to Tuesday.
Some snow accumulations are possible Friday night.
.SPOTTER INFORMATION STATEMENT...
Spotters may be required Tuesday afternoon to monitor wildfire
activity along with areas of blowing dust.
Turner
High Wind, Seward
- When
- February 17, 10:55 AM CST to 3:40 PM CST
- Where
- Seward forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
Mesonet station 4 NE Hayne UR350 Kismws recorded several high wind gusts, peaking 56 knots.
Wildfire, Finney
- When
- February 17, 11:00 AM CST to February 19, 9:00 PM CST
- Where
- Finney forecast zone
- Crop damage
- $75,000
- Reported by
- Park/Forest Service
- Coordinates
- 38.044, -100.737 (the zone’s center; the record gives no point)
Kansas Forest Service reported the Tennis Road fire began on February 17 and continued until February 19. The total acreage burned was 2,766 acres. No structures were threatened in this fire.
Wildfire, Seward
- When
- February 17, 11:30 AM CST to February 20, 8:00 PM CST
- Where
- Seward forecast zone
- Crop damage
- $125,000
- Reported by
- Park/Forest Service
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
Kansas Forest Service reported the Andrew Lane fire began in Seward County before spreading into nearby Meade County. The exact acreage in Seward County is unknown, but the fire burned a total of 7,217 acres. The fire began on February 17, and was controlled by February 20. No structures were threatened from this fire.
High Wind, Gray
- When
- February 17, 11:49 AM CST to 1:59 PM CST
- Where
- Gray forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.738, -100.438 (the zone’s center; the record gives no point)
Personal weather station 3 NNW Montezuma KKSMONTE7 measured numerous high wind gusts during the afternoon, peaking 63 knots.
High Wind, Seward
- When
- February 17, 11:52 AM CST to 4:45 PM CST
- Where
- Seward forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
AWOS Station KLBL measured high wind gusts multiple times throughout the day, peaking 51 knots.
High Wind, Morton
- When
- February 17, 12:15 PM CST to 2:45 PM CST
- Where
- Morton forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.191, -101.799 (the zone’s center; the record gives no point)
AWOS station KEHA Elkhart measured several high wind gusts, peaking 51 knots.
High Wind, Morton
- When
- February 17, 12:23 PM CST to 1:23 PM CST
- Where
- Morton forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 37.191, -101.799 (the zone’s center; the record gives no point)
RAWS station CGLK1 Cimarron recording a couple instances of high winds, peaking 53 knots.
High Wind, Stanton
- When
- February 17, 12:27 PM CST to 4:50 PM CST
- Where
- Stanton forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.563, -101.784 (the zone’s center; the record gives no point)
AWOS station KJHN Johnson City measured several instances of high wind, maxing at 50 knots.
Wildfire, Meade
- When
- February 17, 12:30 PM CST to February 20, 8:00 PM CST
- Where
- Meade forecast zone
- Crop damage
- $125,000
- Reported by
- Park/Forest Service
- Coordinates
- 37.238, -100.366 (the zone’s center; the record gives no point)
Kansas Forest Service reported the Andrew Lane fire that began in Seward County crossed into Meade County. The exact acreage burned in the county is unknown, but the total fire acreage burned was 7,217 acres. The fire began on February 17, and was controlled by February 20. No structures were threatened from this fire.
High Wind, Finney
- When
- February 17, 12:36 PM CST to 5:08 PM CST
- Where
- Finney forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.044, -100.737 (the zone’s center; the record gives no point)
ASOS station KGCK recorded multiple instances of high winds, peaking 59 knots.
High Wind, Grant
- When
- February 17, 12:43 PM CST
- Where
- Grant forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.562, -101.308 (the zone’s center; the record gives no point)
Personal weather station 2 ESE Ulysses Videra_weather reported 54 knot wind gust.
High Wind, Hamilton
- When
- February 17, 12:45 PM CST to 2:32 PM CST
- Where
- Hamilton forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.999, -101.791 (the zone’s center; the record gives no point)
AWOS station K3K3 Syracuse measured several instances of high winds, peaking 53 knots.
High Wind, Meade
- When
- February 17, 1:03 PM CST to 2:25 PM CST
- Where
- Meade forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.238, -100.366 (the zone’s center; the record gives no point)
Personal weather station 9 S Montezuma Dirks_Farm recorded a few instances of high winds, peaking 56 knots.
High Wind, Kearny
- When
- February 17, 1:15 PM CST to 4:15 PM CST
- Where
- Kearny forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.000, -101.320 (the zone’s center; the record gives no point)
AWOS station K36K recorded several instances of high winds, peaking at 55 knots.
High Wind, Ford
- When
- February 17, 1:39 PM CST to 3:44 PM CST
- Where
- Ford forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
Personal weather station 2 SSE Wright KKSWRIGH5 recorded several instances of high winds, peaking 57 knots.
High Wind, Finney
- When
- February 17, 1:45 PM CST to 3:19 PM CST
- Where
- Finney forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.044, -100.737 (the zone’s center; the record gives no point)
Personal weather station 4 SW Friend KKSHOLCO17 recorded a few instances of high winds, peaking at 62 knots.
Wildfire, Clark
- When
- February 17, 1:47 PM CST to February 24, 6:00 PM CST
- Where
- Clark forecast zone
- Injuries
- 2 direct, 0 indirect
- Reported by
- Park/Forest Service
- Coordinates
- 37.236, -99.820 (the zone’s center; the record gives no point)
The Ranger Road fire was a large wildfire that began in Beaver County, OK during the early afternoon hours of February 17th. Fueled by strong southwesterly winds and low relative humidity, the fire spread quickly into Kansas. Evacuations were ordered for the town of Englewood, Ashland, and all of southern Clark County. Two firefighters were injured battling the blaze in the county. It was reported by local ranchers that hundreds of cattle perished in the fire. The exact acreage burned in Clark County is unknown, but the total acreage burned from the fire was 283,383. The fire was controlled February 24.
Wildfire, Meade
- When
- February 17, 1:47 PM CST to February 24, 6:00 PM CST
- Where
- Meade forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 37.238, -100.366 (the zone’s center; the record gives no point)
The Ranger Road fire was a large wildfire that began in Beaver County, OK during the early afternoon hours of February 17th. Fueled by strong southwesterly winds and low relative humidity, the fire spread quickly into Kansas. It was reported by local ranchers that hundreds of cattle perished in the fire. The exact acreage burned in Meade County is unknown, but the total acreage burned from the fire was 283,383. The fire was controlled February 24.
High Wind, Ford
- When
- February 17, 1:49 PM CST
- Where
- Ford forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
ASOS station KDDC Dodge City Regional Airport recorded a high wind gust of 50 knots.
High Wind, Stevens
- When
- February 17, 1:58 PM CST to 3:35 PM CST
- Where
- Stevens forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.192, -101.312 (the zone’s center; the record gives no point)
AWOS station KHQG Hugoton recorded multiple instances of high wind, peaking 56 knots.
High Wind, Scott
- When
- February 17, 2:19 PM CST to 3:04 PM CST
- Where
- Scott forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.482, -100.907 (the zone’s center; the record gives no point)
Personal weather station 1 NW Scott City KKSSCOTT54 recorded a few instances of high winds, peaking at 52 knots.
High Wind, Lane
- When
- February 17, 2:20 PM CST to 3:40 PM CST
- Where
- Lane forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.481, -100.466 (the zone’s center; the record gives no point)
Personal weather station 4 SSE Dighton KKSDIGHT22 recorded several instances of high wind, peaking 59 knots.
High Wind, Ford
- When
- February 17, 2:23 PM CST to 5:49 PM CST
- Where
- Ford forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
Personal weather station 2 N Dodge City KKSDODGE57 recorded several instances of high winds, peaking at 56 knots.
High Wind, Trego
- When
- February 17, 3:15 PM CST
- Where
- Trego forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 38.914, -99.873 (the zone’s center; the record gives no point)
KSDOT weather station K5WKY recorded a 51 knot wind gust.
High Wind, Ellis
- When
- February 17, 3:39 PM CST
- Where
- Ellis forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.915, -99.317 (the zone’s center; the record gives no point)
Personal weather station 1 NW Catherine Northwest_of_Catherine recorded a wind gust of 56 knots.
High Wind, Clark
- When
- February 17, 3:47 PM CST
- Where
- Clark forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.236, -99.820 (the zone’s center; the record gives no point)
Mesonet station UP313 recorded a wind gust of 50 knots.
High Wind, Pawnee
- When
- February 17, 3:53 PM CST
- Where
- Pawnee forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.181, -99.237 (the zone’s center; the record gives no point)
Personal weather station 6 NNW Radium KKSPAWNE14 recorded a wind gust of 50 knots.
High Wind, Barber
- When
- February 17, 3:58 PM CST
- Where
- Barber forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.229, -98.685 (the zone’s center; the record gives no point)
Personal weather station 2 WNW Hardtner KZLF_Transmitter_Site recorded a wind gust of 51 knots.
High Wind, Ford
- When
- February 17, 4:00 PM CST
- Where
- Ford forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Public
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
Personal weather station 3 W Bloom KKSBLOOM2 recorded a wind gust of 55 knots.
High Wind, Ford
- When
- February 17, 4:00 PM CST
- Where
- Ford forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
CWOP mesonet station DW9907 recorded a wind gust of 50 knots.
High Wind, Ellis
- When
- February 17, 4:28 PM CST
- Where
- Ellis forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.915, -99.317 (the zone’s center; the record gives no point)
Mesonet station UP856 recorded a wind gust of 51 knots.
Wildfire, Seward
- When
- February 17, 4:46 PM CST to February 20, 7:00 PM CST
- Where
- Seward forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
The Stevens Fire began in Texan County, OK in the early afternoon of February 17 and moved into Kansas later in the afternoon driven by high winds and low relative humidity. Exact acreage burned in Seward County is unknown, but the fire burned a total 13,937 acres. Precautionary evacuations were posted for the southwest corner of Seward County. The fire was controlled on February 20th.
Wildfire, Stevens
- When
- February 17, 4:46 PM CST to February 20, 7:00 PM CST
- Where
- Stevens forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 37.192, -101.312 (the zone’s center; the record gives no point)
The Stevens Fire began in Texan County, OK in the early afternoon of February 17 and moved into Kansas later in the afternoon driven by high winds and low relative humidity. Exact acreage burned in Stevens County is unknown, but the fire burned a total 13,937 acres. There were no reports of structures threatened. The fire was controlled on February 20th.
High Wind, Rush
- When
- February 17, 5:31 PM CST
- Where
- Rush forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.523, -99.309 (the zone’s center; the record gives no point)
Personal weather station 5 NNW Ash Valley KKSRUSHC14 recorded a wind gust of 52 knots.
Wildfire, Comanche
- When
- February 17, 5:36 PM CST to February 24, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 37.191, -99.272 (the zone’s center; the record gives no point)
The Ranger Road fire was a large wildfire that began in Beaver County, OK during the early afternoon hours of February 17th. Fueled by strong southwesterly winds and low relative humidity, the fire spread quickly into Kansas, and into Comanche County during the late afternoon. Evacuations were ordered south of Highway 160 and west of Road 5 in Comanche County. It was reported by local ranchers that hundreds of cattle perished in the fire. The exact acreage burned in Comanche County is unknown, but the total acreage burned from the fire was 283,383. The fire was controlled February 24.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and High Wind in Kansas, February 17, 20261 death · 70 kt wind · 16 events
- Flood in California, February 17 to 18, 20261 death · 1 injured · 1 event
- Cold in Arizona, February 17, 20261 death · 1 event
- Wildfire and High Wind in Oklahoma, February 17 to 24, 20264 injured · $717,000 · 58 kt wind · 6 events
- Wildfire and High Wind in Texas, February 17 to 25, 2026$1.6 million · 63 kt wind · 21 events
- Wildfire and High Wind in Oklahoma, February 17 to 24, 2026$51,000 · 60 kt wind · 6 events
- Winter Weather in Wyoming, February 17, 20263 injured · 6 events
- Blizzard and High Wind in South Dakota, February 17 to 18, 202663 kt wind · 25 events
- High Wind and Winter Weather in South Dakota, February 17 to 18, 202657 kt wind · 24 events
- High Wind in New Mexico, February 17, 202673 kt wind · 21 events
- Wildfire and High Wind in Texas, February 17 to 18, 202667 kt wind · 17 events
- Drought in Georgia, February 17 to 28, 202616 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1317156, 1319635, 1319638, 1317097, 1317076, 1317164, 1317176, 1317178, 1319634, 1317238, 1317182, 1317202, 1317192, 1317214, 1317247, 1317228, 1319960, 1319964, 1317242, 1317328, 1317339, 1317354, 1317310, 1317347, 1317361, 1317404, 1317386, 1317400, 1317401, 1317403, 1317406, 1319954, 1319955, 1317410, 1319969.